QT Interval Prolongation and Torsades de Pointes Due to a Coadministration of Metronidazole and Amiodarone
Version of Record online: 3 MAY 2005
Pacing and Clinical Electrophysiology
Volume 28, Issue 5, pages 472–473, May 2005
How to Cite
KOUNAS, S. P., LETSAS, K. P., SIDERIS, A., EFRAIMIDIS, M. and KARDARAS, F. (2005), QT Interval Prolongation and Torsades de Pointes Due to a Coadministration of Metronidazole and Amiodarone. Pacing and Clinical Electrophysiology, 28: 472–473. doi: 10.1111/j.1540-8159.2005.09348.x
- Issue online: 3 MAY 2005
- Version of Record online: 3 MAY 2005
- Received April 15, 2004; revised August 17, 2004; accepted January 14, 2005.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.